# SDR C2X2008F00003

- Difficulty date: June 28, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N13956
- Make and model: Emb EMB-145LR
- Aircraft serial: 145078
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY PROX LIGHT STRIP INOPERATIVE.  REMOVED AND REPLACED NR 2 EMERGENCY LIGHT INVERTER IAW AMM 33-50-11.  OPS CHECK GOOD.  (K)
